# SDR ASOA20121115139

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 19,619 hours, 11,038 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FUEL WAS REPORTED TO BE LEAKING FROM THE RT WING.  THE ACFT RETURNED TO DEPARTURE WHERE OIT LANDED WITHOUT INCIDENT.  MX R & R THE OTBD FLAPPER VALVE AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
